# SDR IPXA10559990

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MCD FLOOR PANEL DAMAGED/DELAMED ALONG BOTTOM EDGES PANEL MARKED 4F MFG AND INSTALLED PANEL IAW EO B757-5320-9692-G POS 1R INBD MARKED AS 4F POS1R INBD MARKED AS 4F.
